Title: Volume-preserving geodesic symmetries on four-dimensional Hermitian Einstein spaces
Authors: Cho, JT ×
Sekigawa, K
Vanhecke, Lieven #
Issue Date: 1997
Publisher: Nagoya univ
Series Title: Nagoya mathematical journal vol:146 pages:13-29
Abstract: We prove that a four-dimensional Hermitian Einstein space is weakly *-Einsteinian and use this result to show that all geodesic symmetries are volume-preserving (up to sign) if and only if it is local symmetric.
ISSN: 0027-7630
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science